... chills ?
It's unfortunate that these meds have an initial period where your body gets used to the medication. This can take up to 6 weeks or more, but normally and fortunately those initial effects wear off progressively. If all goes well, by that time, you should already have noticed an increasing elevation in your mood.
However your side effects are listed as "see your doctor": https://www.drugs.com/sfx/zoloft-side-effects.html It's a fairly brief document, so you won't be spending hours reading.
All the best and good luck.
Hey! It's very normal! The first couple of weeks are scary but just remind yourself it's normal. I had terrible vertigo and chills the first 2 or so weeks. My hands would itch and I would yawn a lot too! It gets better! I have been on it for a year now and I have no more side effects :) they go away after the first 2 months! They get a lot better after 3-4 weeks though.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Apr 2010 • 1 answer
Posted 11 Jan 2014 • 3 answers
Posted 2 Apr 2015 • 3 answers
Posted 16 Nov 2015 • 2 answers
A month ago my doctor prescribed me 50 mg of Zoloft. He told me that if needed I could start to take
Posted 19 Jun 2016 • 1 answer